# SDR DL72S990828

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FWD LWR SIDE OF AUX SPAR GOUGED LEFT SIDE.  REPAIRED PER MM 57-43-0 P 801.
